Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
158 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How to treat hormonal imbalance?

Hi, I am surrently taking Seasonique for birth control and my placebo pills were the week of christmas. The week after christmas I started my new pack as directed on Sunday. I took them for about a week and a half and decided I no longer wanted to be on them because they cause me to be tired and moody to name a couple symptoms. After not taking the pill for 5 days, I started "a period from hell" for roughly 2 days I put up with it to see if it would go away. After not being able to handle the bleeding and cramps, I went back on the birth control. Now, two weeks later, I am experiencing major anxiety attacks, I am dizzy and naseous and feel off. I think I messed with my hormones big time and want to know if I can stop taking the pills again.
Tue, 21 Feb 2017
Report Abuse
  Anonymous's Response
's  Response
HI
Thank for asking to HCM
Your query is appreciated, as long as the contraceptive hormone medicines are concern as a matter of fact it is not the therapy which is given for any disease condition, second any hormone if given or taken may cause the side effects and in case of contraception it disturbs the physiological menstrual cycles which is again not good for health, I actually advise all of my patient to follow the non hormonal contraceptive method instead, so better to stop taking the hormone containing contraceptive medicine, hope this information helps, take care.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have lots of problems with my hormones since having my child a year ago. Had mirena coil, but felt angry tearful and irritable from it, so I have...

Recent questions on  Extended cycle combined hormonal contraceptive

doctor1 MD

I have recently started back on the contraceptive pill - Logynon over the past month and have been having problems with it. I gave birth to my...

doctor1 MD

A woman is taking birth control pills, and plans to continue taking them for three months before allowing her period to occur. She has taken the...

doctor1 MD

My problem is with regards to my menstrual cycle. I was taking pills last month and the last pill was 4 days ago, so i was wondering why until now...

doctor1 MD

iv'e been taking the pill for 2 months now, and i am starting my 7 day break today, and i have not had any signs of bleeding, i have also taken my...

doctor1 MD

I'm on Mercilon for 2 months and 2 weeks now. Last month I experienced spotting for 2 weeks after the first 10 pills of the pack and then had the...

doctor1 MD

My friend (love) had her last periods(normal) ended on 28th last month (Sept). I gave her a emergency contraceptive pill (Un-wanted 72) on 1st...

doctor1 MD

Hi, I had my last period starting on the 11th of august it continued until the 14th of august. I consumed two pills one on the 19th and the other...